American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 59 found      Go to page: 1 2

[1] Jean Ludwig and Detlef Müller. Uniqueness of solutions to Schr\"odinger equations on 2-step nilpotent Lie groups. Proc. Amer. Math. Soc. 142 (2014) 2101-2118.
Abstract, references, and article information
View Article: PDF

[2] Hong-Quan Li and Bin Qian. Centered Hardy-Littlewood maximal functions on Heisenberg type groups. Trans. Amer. Math. Soc. 366 (2014) 1497-1524.
Abstract, references, and article information
View Article: PDF

[3] G. Ólafsson, A. Pasquale and B. Rubin. Analytic and group-theoretic aspects of the Cosine transform. Contemporary Mathematics 598 (2013) 167-188.
Book volume table of contents
View Article: PDF

[4] Andrea Bonfiglioli and Ermanno Lanconelli. A new characterization of convexity in free Carnot groups. Proc. Amer. Math. Soc. 140 (2012) 3263-3273.
Abstract, references, and article information
View Article: PDF

[5] Edmond E. Granirer. The Radon-Nikodym property for some Banach algebras related to the Fourier algebra. Proc. Amer. Math. Soc. 139 (2011) 4377-4384. MR 2823083.
Abstract, references, and article information
View Article: PDF

[6] Toshiyuki Kobayashi and Gen Mano. The Schr\"odinger model for the minimal representation of the indefinite orthogonal group $O(p, q)$. Memoirs of the AMS 213 (2011) MR 2858535.
Book volume table of contents

[7] Luca Capogna, Scott D. Pauls and Jeremy T. Tyson. Convexity and horizontal second fundamental forms for hypersurfaces in Carnot groups. Trans. Amer. Math. Soc. 362 (2010) 4045-4062. MR 2608394.
Abstract, references, and article information
View Article: PDF

[8] Maria Manfredini. A note on the Poincaré inequality for Lipschitz vector fields of step two. Proc. Amer. Math. Soc. 138 (2010) 567-575. MR 2557174.
Abstract, references, and article information
View Article: PDF

[9] Jeremy T. Tyson. Global conformal Assouad dimension in the Heisenberg group. Conform. Geom. Dyn. 12 (2008) 32-57. MR 2385407.
Abstract, references, and article information
View Article: PDF

[10] Norberto Laghi and Neil Lyall. Strongly singular Radon transforms on the Heisenberg group and folding singularities. Proc. Amer. Math. Soc. 136 (2008) 1261-1272. MR 2367100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Neil Lyall. Strongly singular convolution operators on the Heisenberg group. Trans. Amer. Math. Soc. 359 (2007) 4467-4488. MR 2309194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Alessia Elisabetta Kogoj and Ermanno Lanconelli. Link of groups and homogeneous Hörmander operators. Proc. Amer. Math. Soc. 135 (2007) 2019-2030. MR 2299475.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Andrea Bonfiglioli and Francesco Uguzzoni. Harnack inequality for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 359 (2007) 2463-2481. MR 2286040.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Ming Liao and Longmin Wang. Average under the Iwasawa transformation. Proc. Amer. Math. Soc. 135 (2007) 895-901. MR 2262888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Francesca Astengo and Bianca Di Blasio. Sobolev spaces and the Cayley transform. Proc. Amer. Math. Soc. 134 (2006) 1319-1329. MR 2199175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Roberto Monti and Daniele Morbidelli. Regular domains in homogeneous groups. Trans. Amer. Math. Soc. 357 (2005) 2975-3011. MR 2135732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Fundamental solutions for non-divergence form operators on stratified groups. Trans. Amer. Math. Soc. 356 (2004) 2709-2737. MR 2052194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Zoltán M. Balogh and Roberto Monti. Accessible domains in the Heisenberg group. Proc. Amer. Math. Soc. 132 (2004) 97-106. MR 2021252.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Andrea Bonfiglioli, Ermanno Lanconelli and Francesco Uguzzoni. Levi's parametrix for some sub-elliptic non-divergence form operators. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 10-18. MR 1988867.
Abstract, references, and article information
View Article: PDF

[20] Detlef Müller and Marco M. Peloso. Non-solvability for a class of left-invariant second-order differential operators on the Heisenberg group. Trans. Amer. Math. Soc. 355 (2003) 2047-2064. MR 1953537.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Georgios K. Alexopoulos. Sub-Laplacians with drift on Lie groups of polynomial volume growth. Memoirs of the AMS 155 (2002) MR 1878341.
Book volume table of contents

[22] Michel Marias. L$^{p}$ estimates on functions of Markov operators. Proc. Amer. Math. Soc. 130 (2002) 1533-1537. MR 1879980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Jacek Dziubanski. Spectral multiplier theorem for $H^1$ spaces associated with some Schrödinger operators. Proc. Amer. Math. Soc. 127 (1999) 3605-3613. MR 1676352.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Peter Sjögren. An estimate for a first-order Riesz operator on the affine group. Trans. Amer. Math. Soc. 351 (1999) 3301-3314. MR 1475695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] M. Sundari. Hardy's theorem for the $n$-dimensional Euclidean motion group. Proc. Amer. Math. Soc. 126 (1998) 1199-1204. MR 1423336.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] E. Prestini. Singular integrals with exponential weights. Proc. Amer. Math. Soc. 124 (1996) 1171-1175. MR 1317046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Y. Ben Natan, Y. Benyamini, H. Hedenmalm and Y. Weit. Wiener's Tauberian theorem in $L_1(G//K)$ and harmonic functions in the unit disk . Bull. Amer. Math. Soc. 32 (1995) 43-49. MR 1273399.
Abstract, references, and article information
View Article: PDF

[28] Anthony Carbery, Stephen Wainger and James Wright. Hilbert transforms and maximal functions associated to flat curves on the Heisenberg group . J. Amer. Math. Soc. 8 (1995) 141-179. MR 1273412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Amos Nevo. Harmonic analysis and pointwise ergodic theorems for noncommuting transformations . J. Amer. Math. Soc. 7 (1994) 875-902. MR 1266737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Robert S. Strichartz. Characterization of eigenfunctions of the Laplacian by boundedness conditions . Trans. Amer. Math. Soc. 338 (1993) 971-979. MR 1108614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 59 found      Go to page: 1 2